Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Unprotected sex, light spotting, vaginal itching. Taking pause mf. Safe to conceive?

Hi, my periods just stopped two days back and again little spotting is coming out. I am taking pause mf it stopped but when I had sex light spotting and vaginal itching is there now. Let me know is this normal. Can I try for a baby in this month. Also let me know my fertile period as my periods started on 2 ans ended on 7
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Yes, this is normal. Nothing to worry.

You can try for a baby this month. Your fertile days can be calculated if your cycles are regular.

If so, your last period was on oct 2nd, then your next period is due on Nov 2nd. In that case your fertile days would be around the 18th of October. You would mostly be fertile from 16th to 20th of this month.

If your cycles are irregular, this calculation may be wrong.

You can use the ovulation detection kit to know your fertile days better.

Hope this helps.

All the best.
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor